# SDR HALA20250106007

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N4649K
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 2,348 hours, 556 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Lock
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND BROKEN DOUBLE LOCK ASSSEMBLY IN MCD AT AFT RH SIDE. REMOVED AND REPLAED DOUBLE LOCK ASSEMBLY IAW A330 CMM 25-52-10.
